# SDR 96ZZZX5260

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6862Q
- Make and model: Cessna 550
- Aircraft serial: 5500265
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Wrong Part
- Location: Rud Torque Tube
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, FOUND INCORRECT BOLT AND NUTS INSTALLED IN RUDDER TORQUE TUBE WHERE IT ATTACHED TO BELLCRANK.  THREE DIFFERENT TYPES OF LOCKING NUTS USED IN PLACE OF CASTLE NUTS THAT ARE REQUIRED.  MOST LIKELY INSTALLED BY PAINT SHOP WHEN AIRCRAFT WAS REPAINTED.
